# SDR DALA1114799877

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-217
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FOR PANELS 17 AND 18 ON TOP AND BOTTOM.  BLENDED OUT DAMAGE AREA ON UPPER FLANGE ON FLOOR SUPPORT AT STA 160 TO 217 FOUND TO BE OUT OF LIMITS IAW SRM 53-01 PAGE 3 FIG 1 SHEET 3.  REMOVED FLOOR SUPPORT STA 160 TO 217 BL 0 IAW SRM 51-30-5 PAGE 29, IAW SRM 53-13-1 PAGE 25, 26 AND 72.  TREATED AND PRIMED SUPPORT IAW SRM 51-10-3 PAGE 1, 2 PARA 21, 14.  INSTALLED FLOOR SUPPORT IAW SRM 51-30-5 PAGE 1, 3.
